Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking cipro for bladder pressure. Had urethral dilation. Symptoms persisting. What to do?

I have just finished taking a fourth round of (2 wks cipro and 20 days of levaquin ) for bladder pressure.I had urethral dilation 20 days ago and am still feeling some pressure on bladder mainly when i lay down in the evening. Do i need another dilation before performing any tests? no blood or burning occurs and i also have a good flow
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Hi, please mention your age and gender. Dilatation in males for urethral stricture (narrowing) is often required repeatedly, every 1-2 months or less frequently. Dilatation in females is usually for narrow opening of urine tube (true stricture is rare in females). If your flow is good, you can delay dilatation till the flow starts reducing or you have to strain. Uroflow study can confirm if your flow is obstructed. "bladder pressure" can mean a lot of things, but is not an indication for dilatation. If you are a female, often medicines to relax your bladder neck can help, instead of regular dilation. Take care.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor